MAUDE Adverse Event Report: CAREFUSION GRAVITY SET; SET,ADMINISTRATION,INTRAVASCULAR

CAREFUSION GRAVITY SET; SET,ADMINISTRATION,INTRAVASCULAR
Model Number C42010E
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although requested, device has not been received.A follow up report will be submitted with failure investigation results should the device be received for evaluation.
 
Event or Problem Description
The customer reported four events where the iv sets came apart, some during administration.No patient harm was reported.This is the file for one event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The customer¿s report of iv sets coming apart was confirmed.Visual inspection showed no anomalies.Gentle tugging of the tubing resulted in a separation of the lower portion of the tubing from the stopcock.The root cause of the failure was determined to be failure to tighten the stopcock connections prior to use.
 
Event or Problem Description

Brand Name
GRAVITY SET
Common Device Name
SET,ADMINISTRATION,INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key7867054
Report Number9616066-2018-01652
Device Sequence Number16478219
Product Code FPA
UDI-Device Identifier10885403230059
UDI-Public10885403230059
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K820278
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/02/2021
Device Model NumberC42010E
Device Catalogue NumberC42010E
Device Lot Number18075002
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/09/2018
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date09/11/2018
Supplement Report FDA Received Date09/20/2018
12/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1